# SDR R61A202001220051

- Difficulty date: January 4, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 17,422 hours, 11,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION ON RH CENTER SEAT TRACK FRAME 84. CUT OUT CORRODED SEAT TRACK AT FRAME 84 AND PERFORMED REPAIR SPLICE REF EMB ETD2020-170-000476.
